Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had surgery for the excision of sebaceous cyst, white spots on wound, feels pain and numbness. Is this normal?

I have had a surgery for the excision of a sebaceous cyst in my armpit 9 months ago.Now i can see two small white coloured spots on the wound and the wound is still red.sometimes (especially on sunny days and hot weather and during exercises) experience a pain and numbness around the wound and also in my whole hand .Is this a normal situation.please advice me.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
if there is persistent redness and discoloration over site of excision then there is possibility of incomplete excision of cyst. In such case cyst is reformed and might get infected causing redness. so you should consult your doctor again. and you should also collect histopathology report of previous excision to find out what was the nature of specimen
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor